# SDR SWAA094956

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 46,713 hours, 38,653 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO HOU HAD AN UNSAFE (RED) RT MLG LIGHT.  BROUGHT GEAR HANDLE TO THE OFF POSITION, WAITED A FEW SECONDS, LOWERED THE GEAR AGAIN AND GOT AN ALL GREEN INDICATION.  REMOVED AND REPLACED RT MLG PRIORITY MODULAR VALVE PER MM.
